ISSN: 0970-938X (Print) | 0976-1683 (Electronic)

Biomedical Research

An International Journal of Medical Sciences

All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

Abstract

Osteopenia by Risperidone-Induced Hyperprolactinemia: A Case Report

The prolonged use of antipsychotic drugs prolactin-raising such as risperidone and amisulpiride causes hyperprolactinemia with subsequent hypoestrogenism and bone demineralization. When therapy begins at a young age, especially in young women, and continued over time, the possibility of causing osteoporosis is definitely increased. In the present paper, we report a clinical case of osteopenia, in a young woman, induced by hyperprolactinemia because of a prolonged use of risperidone


Author(s): Walter Milano, Michele De Rosa, Luca Milano, Claudio Petrella, Andrea Ingenito, Anna Capasso

Abstract | Full-Text | PDF

Share this  Facebook  Twitter  LinkedIn  Google+